MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU0800826
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The catalog number identified in section has not been cleared in the u.S.But, it is similar to the lifestream balloon expandable vascular covered stent products that are cleared in the us.The 510 k number and pro code for the lifestream balloon expandable vascular covered stent products are identified.(expiry date 05/2020).The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during treatment of the mesenteric artery via calcified and tortuous right common femoral access, the stent allegedly dislodged from the delivery system while advancing to the lesion; as a result, the stent graft was snared and removed from the body.It was further reported that no additional stents were used to complete the procedure due to the degree of calcification in the lesion.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this was the first complaint reported for this lot number.Based on the severity and lot quantity the number of events is within the acceptable quality levels.Investigation review: the investigation is confirmed for the reported stent dislodgment issue.The stent was returned separate to the device and had not been expanded.There was extensive damage to the stent likely caused when snaring it during its- retrieval from the patient.The definitive root cause for the reported stent dislodgment issue could not be determined based upon available information.Labeling review: the event description states that the lifestream device was being used in the mesenteric artery.This is off label use of the device.The lifestream stent is intended only in the treatment of atherosclerotic lesions in the common and external iliac arteries per the instructions for use.H10: g3, g4, d4 (expiry date 05/2020).H11:d10, h3, h6(methods, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8737574
Report Number9616666-2019-00070
Device Sequence Number2271191
Product Code PRL
UDI-Device Identifier05391522081178
UDI-Public(01)05391522081178
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU0800826
Device Catalogue NumberLSMU0800826
Device Lot NumberCMBT0102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR